# SDR AALA201912129038

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 54,578 hours, 26,866 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Discharged
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INADVERTENT DISCHARGE OF FWD CARGO FIRE EXTINGUISHER. REPLACED FWD CARGO FIRE EXTINGUISHER BOTTLE (4005WX) IAW AMM 26-23-41 PB401.
